Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Correction: Bull. Amer. Math. Soc., Volume 26, Number 6 (1920), 281--281
Related review: Bull. Amer. Math. Soc., Volume 30, Number 1-2 (1924), 65--70
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Leonard Eugene Dickson
Title: History of the Theory of Numbers
Additional book information: Volume I. Carnegie Institution of Washington, 1919. 486 pp.

Review Information:

Reviewer: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 26 (1919), 125-132
DOI: https://doi.org/10.1090/S0002-9904-1919-03280-7